Disjoinable Lagrangian spheres and dilations
MetadataShow full item record
We consider open symplectic manifolds which admit dilations (in the sense previously introduced by Solomon and the author). We obtain restrictions on collections of Lagrangian submanifolds which are pairwise disjoint (or pairwise disjoinable by Hamiltonian isotopies) inside such manifolds. This includes the Milnor fibres of isolated hypersurface singularities which have been stabilized (by adding quadratic terms) sufficiently often.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Seidel, Paul. “Disjoinable Lagrangian Spheres and Dilations.” Invent. Math. 197, no. 2 (October 5, 2013): 299–359.
Author's final manuscript